# SDR HEEA0012192

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 11331002A1
- Condition: Failed
- Location: Eng Fuel
- Part time: 364 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAILED SPLINE BACK LASH TEST, AS PER CEB A73-3091.
